015. Some classes of non archimedean locally convex spaces

Math. Journal: Indian J. Pure Appl. Math., India. ISSN 0019-5588,  24 (1993)  587-593.
Authors:
Caldas, M.

014. On g-closed set and g- continuous mappings

Math. Journal: Kyungpook Math. Journal, Republic of Korea, 33 (1993) 205-209.
Authors: Caldas, M.

013. A polinomial significant property of non-archimedean locally convex spaces

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria, ISSN 0861-1459,  45 (1992), 9-11.
Authors: Caldas, M.

012. On a characterization of hollomorphically sigma infinite-Barrelled Spaces

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria,  ISSN 0861-1459. 45 (1992), 12-13.
Authors: Caldas, M.

011. Two new classes of locally K- convex spaces

Math. Journal: Rev. de Ciencias Mat. Univ. de la Habana- Cuba, Vol.13 (1992), 115-122.
Authors: Caldas, M.

010. Stability of barrelledness and infrabarrelledness in locally K-convex spaces

Math Journal: Bull. Calcutta Math. Soc. India, ISSN 0008-0659. , 84 (1992) , 97-102.
Authors: Caldas, M.

009. Uma generalização do teorema de Mahowald para espaços d-tonelados

Math Journal: Portugaliae Math., Portugal, Vol. 49 (1992), 241-247.
Authors: Caldas, M.

008. A note on holomorphically sequentially infrabarrelled locally convex spaces

Math Journal: Ann. Soc. Sci. de Bruxelles, Belgium,  ISSN 0037-959X,  104 (1990), 53-58.
Authors: Caldas., M.

007. On holomorphically sequentially barrelled and holomorphically sequentially infrabarrelled spaces

Math Journal: Bull. Inst. of Math. Acad. Sinica., Republic of China, 18 (1990) , 67-75.
Authors: Caldas, M.

006. Una generalización no-arquimedeana del teorema de Mahowald para espacios d-tonelados

Math Journal: Atas do 1 º Colóquio Bolivariano de Matematica, Quito- Equador ,(1990), 145-152.
Authors: Caldas, M.

005. On holomorphically semibornological locally convex spaces

Math Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria, ISSN 0861-1459 . Vol. 42 (1989), 21-23.
Authors: Caldas, M.

004. A note on polynomials versions

Math Journal: Portugaliae Math., Portugal, Vol. 45, Fasc. 4 (1988), 411-415.
Authors: Caldas, M.

003. On polynomially semibornological locally convex spaces

Math Journal: Portugaliae Math., Portugal, Vol. 45 Fasc. 3 (1988), 245-250.
Authors: Caldas, M.

002. Resultados recientes de espacios polinomiales de tipo numerable

Math Journal: Rev. Colomb. de Mat., Colombia, Vol. XXII (1988), 13-28.
Authors: Caldas, M.

001. Condições polinomiais de tonelação de tipo numerável

Math Journal: Atas do 5º Colóquio Soc. Mat. Peruana, Peru, (1987), 96-113.
Authors: Caldas, M.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    23°C
    real feel: 23°C
    humidity: 77%
    wind speed: 4 km/h S
    Forecast July 22, 2019
    day
    Sunny
    Sunny
    27°C
    wind speed: 7 km/h N
    Forecast July 23, 2019
    day
    Sunny
    Sunny
    28°C
    wind speed: 4 km/h E